# SDR UALA2009080602386

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 61,401 hours, 22,533 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN ON FINAL.  FOUND BIRD DEBRIS IN THE NR 2 ENGINE INLET.  ACCOMPLISHED BORESCOPE INSPECTION, CLEANED ENGINE.  INSPECTED AIRCRAFT FOR FURTHER DAMAGE AND ACCOMPLISHED PACK BURNOUT. THE OIL CONSUMPTION HISTORY OF BOTH ENGINES AND THE APU ARE NORMAL. A STRONG ODOR ON TAKE-OFF WAS REPORTED ON THE NEXT FLIGHT BUT DISSIPATED DURING FLIGHT.  SUSPECTED FROM BIRD STRIKE ON PREVIOUS FLIGHT. PERFORMED PACK BURNOUT FOR 10 MINUTES ON HIGH, NO ODOR DETECTED
